# SDR 96ZZZX1787

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4686L
- Make and model: Cessna 152
- Aircraft serial: 15284216
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Part time: 5,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING RUDDER SPAR INSPECTION IAW CESSNA SB SEB 94-3, AND FOUND RUDDER SPAR CRACKED.  REPLACED RUDDER IAW SEB 94-3.
